Alert archive / Kansas / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 48, NWS Wichita, KS

April 16, 2017Cowley County, Sedgwick County, Sumner County, Kansas

NWS Wichita, KS issued this severe thunderstorm warning at Apr 16, 2017, 2:38 AM CDT for Cowley County, Sedgwick County, Sumner County, Kansas. It was in force for 31 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 16, 2017, 2:38 AM CDT (07:38 UTC)
Expired
Apr 16, 2017, 3:09 AM CDT
In force
31 min
Issued by
NWS Wichita, KS
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Cowley County, KS, Sedgwick County, KS, Sumner County, KS

The radar

The Wichita radar (KICT), 33 km from the middle of the area, began a volume at 07:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 16, 2:54 AM CDTTSTM WND GST 52Wellington Airport, KS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 7.6 hours before the alert went out and 231 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2017-04-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1292 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2017-04-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -6 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1292 J/kg
Mixed-layer CIN
-19 J/kg
Mixed-layer LCL
2243 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
-6 m²/s²
0-3 km storm-relative helicity
65 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.7

Open this sounding in Storm Lab

The text

As transmitted.

155 
WUUS53 KICT 160738
SVRICT
KSC035-173-191-160830-
/O.NEW.KICT.SV.W.0048.170416T0738Z-170416T0830Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Wichita KS
238 AM CDT SUN APR 16 2017

The National Weather Service in Wichita has issued a

* Severe Thunderstorm Warning for...
  Northwestern Cowley County in south central Kansas...
  Southeastern Sedgwick County in south central Kansas...
  Northern Sumner County in south central Kansas...

* Until 330 AM CDT

* At 237 AM CDT, a severe thunderstorm was located 6 miles southeast
  of Clearwater, moving southeast at 30 mph.

  HAZARD...60 mph wind gusts and penny size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Expect damage to roofs, siding, and trees. 

* Locations impacted include...
  Wellington, Mulvane, Clearwater, Belle Plaine, Conway Springs,
  Oxford, Udall, Mayfield, Riverdale and Wellington Airport.

This includes Interstate 35 between Mile Markers 14 and 36.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3721 9750 3738 9767 3755 9743 3749 9717
      3748 9715 3747 9709 3718 9713
TIME...MOT...LOC 0737Z 293DEG 23KT 3744 9741 

HAIL...0.75IN
WIND...60MPH
 
$$

DARMOFAL
2 follow-up statements
856 
WWUS53 KICT 160758
SVSICT

Severe Weather Statement
National Weather Service Wichita KS
258 AM CDT SUN APR 16 2017

KSC173-160808-
/O.CAN.KICT.SV.W.0048.000000T0000Z-170416T0830Z/
Sedgwick KS-
258 AM CDT SUN APR 16 2017

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN SEDGWICK COUNTY
IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 3721 9750 3737 9759 3747 9739 3748 9721
      3748 9713 3747 9709 3718 9713
TIME...MOT...LOC 0758Z 297DEG 24KT 3737 9725 

$$

KSC035-191-160830-
/O.CON.KICT.SV.W.0048.000000T0000Z-170416T0830Z/
Cowley KS-Sumner KS-
258 AM CDT SUN APR 16 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 AM CDT
FOR NORTHWESTERN COWLEY AND NORTHEASTERN SUMNER COUNTIES...

At 258 AM CDT, a severe thunderstorm was located over Belle Plaine,
moving southeast at 30 mph.

HAZARD...60 mph wind gusts and penny size hail. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
Wellington, Mulvane, Belle Plaine, Oxford, Udall, Riverdale and
Wellington Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3721 9750 3737 9759 3747 9739 3748 9721
      3748 9713 3747 9709 3718 9713
TIME...MOT...LOC 0758Z 297DEG 24KT 3737 9725 

HAIL...0.75IN
WIND...60MPH
 
$$

DARMOFAL
559 
WWUS53 KICT 160809
SVSICT

Severe Weather Statement
National Weather Service Wichita KS
309 AM CDT SUN APR 16 2017

KSC035-191-160818-
/O.CAN.KICT.SV.W.0048.000000T0000Z-170416T0830Z/
Cowley KS-Sumner KS-
309 AM CDT SUN APR 16 2017

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN COWLEY AND
NORTHEASTERN SUMNER COUNTIES IS CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning has been cancelled.  However gusty winds 
to 50 mph and heavy rain are still likely with this thunderstorm.

LAT...LON 3721 9750 3737 9759 3747 9739 3748 9721
      3748 9713 3747 9709 3718 9713
TIME...MOT...LOC 0806Z 293DEG 23KT 3734 9717 

$$

DARMOFAL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 15, 11:40 PM CDT, 2 hours 58 minutes earlier.

Area forecast discussion, Apr 15, 11:40 PM CDT, 2 hours 58 minutes before
Area Forecast Discussion
National Weather Service Wichita KS
1140 PM CDT Sat Apr 15 2017

.UPDATE...
Issued at 928 PM CDT Sat Apr 15 2017

Convection continues along a slow moving cold front, from KSLN to
KGBD.  Training and back building storms and a few severe storms
continue in this area as low level jet continues to feed into this
area. Latest short term RAP model data shows low level jet and
moisture transport will begin to veer to the east-northeast towards
05-06z, which should lead to convection in Central KS waning some or
beginning to propagate more to the SE.  So the heavy rainfall threat
will continue for a few more hours in Central KS.  As this low level
jet veers to along the KS Turnpike, could see additional convection
develop after 06z ahead of the ongoing convection for portions of
the Flint Hills and across South Central KS (ie...Wichita Metro).

Current pops look on track, shifting the convection to the south-
southeast overnight. There is some concern that the back
building/training convection threat will shift into southern KS
overnight or early Sunday morning as moisture transport stays
focused from wrn OK into srn KS.  The only caveat from this scenario
playing out,  is how strong the cold pool from the Central KS storms
becomes, which could push the convective chances further south into
northern OK. Will have to keep an eye on this, but will stay the
course for now, as cold pool really hasn't gotten going yet.

Ketcham

&&

.SHORT TERM...(This evening through Tuesday night)
Issued at 337 PM CDT Sat Apr 15 2017

Active weather pattern thunderstorm-wise expected to continue
through Friday-Saturday.

A cold front stretched from southeast Nebraska southwestward to a
developing triple point over southwest Kansas, with a dryline
extending south of the triple point into the eastern Texas
Panhandle. Very strong instability (MLCAPE 2500-3500 j/kg) and
30-35 kt of effective bulk shear will be in place near and
southeast of the front, where upper 50s to middle 60s dewpoints
exist in the warm sector. Strong heating and areas of frontal
convergence should allow widely scattered severe storms to develop
toward early this evening near the front. Large hail and damaging
wind gusts will be the main hazards this evening. Short-term
models also indicate forcing from the low-level jet and isentropic
lift may initiate scattered storms over the Flint Hills region
this evening which could also pose a hail/wind threat. The cold
front will shift slowly southward overnight into a 40-45 knot
southerly low-level jet, which will tend to veer just ahead of the
boundary late. This will likely support storms merging into
larger clusters, which may have some back-building tendency,
favoring locally heavy rainfall and localized flooding potential
in south-central/southeast KS late tonight.

Sunday-Sunday night...If overnight convection develops a fairly
substantial cold pool, thinking precipitation chances will be
fairly minimal Sunday morning across the forecast area, with
greater chances further south across Oklahoma, in vicinity of the
convectively-reinforced frontal zone. However, thinking
shower/storm chances will increase late afternoon into Sunday
night, as the NAM/GFS approach a subtle upper wave from the
southwest, inducing warm/moist advection atop the frontal zone.
Limited instability should preclude widespread severe weather.

Monday-early Tuesday...A 2nd weak upper wave is expected to
approach from the west, possibly supporting isolated hit-or-miss
showers/storms Monday afternoon/evening, especially over southern
Kansas in vicinity of weak frontal zone washing back north. This
activity could linger into the nighttime hours in response to an
increasing low-level jet. Furthermore, could see additional
isolated activity Monday night into early Tuesday further north
across central into east-central Kansas, as a Northern Plains
shortwave advances a cold front into Mid-America. However, suspect
better chances will remain north of the region near better
forcing.

Tuesday afternoon-night...Could see a few storms develop along a
weakening cold front from central into northeast Kansas. If this
occurs, strong instability with marginal deep layer shear would
support a few severe storms. Activity could fester and/or develop
through the overnight across central/northern Kansas as a
strengthening low-level jet impinges on the west-east oriented
frontal zone, with a continued threat for strong/severe storms and
heavy rain.

.LONG TERM...(Wednesday through Saturday)
Issued at 337 PM CDT Sat Apr 15 2017

Wednesday afternoon-night...GFS and ECMWF overall synoptic
pattern continue to suggest the potential for somewhat more
widespread and/or higher end severe weather, as a vigorous
shortwave and associated cold front approaches from the west,
interacting with an increasingly moist/unstable airmass in place
across the Heartland. What especially gets our attention is the
increasing mid-upper level flow and associated deep layer shear.
Details remain sketchy this far out, so check back for later
forecasts.

Friday-Saturday...Attention then turns to a powerful storm system
expected to approach the Central/Southern Plains late week into
the weekend. Despite fairly substantial spread amongst individual
GFS ensemble members, overall medium range consensus continues to
support the synoptic pattern surrounding this storm system. That
said, thinking greatest severe weather potential will remain south
of the Kansas region closer to the warm sector, with a greater
potential for widespread rain/embedded storms across Kansas, along
with much cooler temperatures (highs possibly in the 40s-50s and
windy Fri-Sat). However, still quite a bit of uncertainty this far
out, so will continue to monitor model trends.

&&

.AVIATION...(For the 06Z TAFS through 06Z Sunday night)
Issued at 1139 PM CDT Sat Apr 15 2017

Widely scattered storms continue across Central KS at this time,
along a slow, southward moving cold front. The convection is making
slow propagation to the SE so will end the VCTS for KGBD/KRSL and
KSLN. As the convection propagates southeast, will include a VCTS
mention for KHUT and KICT to account for this convection potential
late tonight or early Sun morning.

The front will continue to push south into south-central/southeast
KS overnight, into a 40 knot southerly low-level jet, including some
potential for storm clusters to back-build across south-
central/southeast KS into early Sun morning. Some MVFR ceilings may
develop along and just north of the cold front during the morning
hours Sunday, possibly lingering into the afternoon hours.

Ketcham

&&

.PRELIMINARY POINT TEMPS/POPS...
Wichita-KICT    58  66  56  73 /  60  50  50  20
Hutchinson      55  64  53  72 /  70  50  30  20
Newton          56  65  54  71 /  50  50  40  20
ElDorado        58  67  56  72 /  70  50  50  30
Winfield-KWLD   59  68  58  74 /  70  50  50  30
Russell         49  64  50  72 /  20  20  10  10
Great Bend      50  63  50  72 /  50  30  20  20
Salina          54  65  52  73 /  60  20  20  20
McPherson       54  65  52  72 /  70  40  30  20
Coffeyville     61  69  59  74 /  70  60  60  40
Chanute         60  67  57  72 /  70  50  60  40
Iola            60  67  56  72 /  70  50  60  40
Parsons-KPPF    61  68  58  73 /  70  50  60  40

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
None.
&&

UPDATE...Ketcham
SHORT TERM...JMC/ADK
LONG TERM...ADK
AVIATION...Ketcham
Hazardous weather outlook, Apr 16, 12:06 AM CDT, 2 hours 32 minutes before
Hazardous Weather Outlook
National Weather Service Wichita KS
1206 AM CDT Sun Apr 16 2017

KSZ032-033-047>053-067>072-082-083-091>096-098>100-170515-
Russell-Lincoln-Barton-Ellsworth-Saline-Rice-McPherson-Marion-Chase-
Reno-Harvey-Butler-Greenwood-Woodson-Allen-Kingman-Sedgwick-Harper-
Sumner-Cowley-Elk-Wilson-Neosho-Chautauqua-Montgomery-Labette-
1206 AM CDT Sun Apr 16 2017

This hazardous weather outlook is for portions of Central Kansas,
South Central Kansas and Southeast Kansas.

.DAY ONE...Tonight

Clusters of strong thunderstorms are expected to move southward
across eastern and southern Kansas overnight, with the threat
transitioning to locally heavy rainfall and pockets of flooding.

An areal flood warning remains in effect for portions of Central
Kansas including, northern Ellsworth county and southern Lincoln
County. Lowland flooding and some flooded county roads are
possible.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

There is a slight chance of showers and thunderstorms over southern
Kansas Sunday morning into the afternoon, with chances increasing
late Sunday afternoon and night. While a few strong storms with
small hail are possible over southern Kansas, severe weather is not
expected.

Periodic thunderstorm chances will continue to impact the region
through much of the upcoming week. It appears the greatest
potential for organized severe storms will be Wednesday afternoon
and evening, although a few severe storms cannot be ruled out
Monday
and Tuesday evening areawide, and again Friday over far southern
Kansas.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated tonight.

&&

For a graphical version of this information, see our webpage at:
http://weather.gov/wichita/hwo/

ADK/Ketcham

In the hours before

Local storm report, Apr 16, 12:16 AM CDT, 2 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1216 AM CDT SUN APR 16 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1215 AM     FLOOD            MCPHERSON               38.37N 97.66W
04/16/2017                   MCPHERSON          KS   LAW ENFORCEMENT

            LAW ENFORCEMENT REPORTED STREET FLOODING AND SOME STREET
            DAMAGE FROM THE HIGH WATER IN THE 800 BLOCK EAST EUCLID
            IN MCPHERSON.

&&

CDJ
Special weather statement, Apr 16, 12:40 AM CDT, 1 hour 58 minutes before
Special Weather Statement
National Weather Service Wichita KS
1240 AM CDT SUN APR 16 2017

KSZ082-160615-
Kingman KS-
1240 AM CDT SUN APR 16 2017

The National Weather Service in Wichita has issued a

* Significant Weather Advisory for...
  Western Kingman County in south central Kansas...

* Until 115 AM CDT

* At 1238 AM CDT...National Weather Service meteorologists were
  tracking a strong thunderstorm near Cairo...moving east at 20 mph.

hail up to the size of dimes...and wind gusts up to 50 mph will be
possible with this storm.

* Locations impacted include...
  Cunningham, Nashville, Willowdale, Zenda and Penalosa.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be prepared to take shelter in the event the storms intensify and
become severe...or a warning is issues by the National Weather
Service.

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3739 9846 3773 9847 3773 9818 3772 9818
      3738 9821
TIME...MOT...LOC 0540Z 279DEG 18KT 3766 9849

DARMOFAL
Special weather statement, Apr 16, 1:13 AM CDT, 1 hour 25 minutes before
Special Weather Statement
National Weather Service Wichita KS
113 AM CDT SUN APR 16 2017

KSZ082-160645-
Kingman KS-
113 AM CDT SUN APR 16 2017

The National Weather Service in Wichita has issued a

* Significant Weather Advisory for...
  Kingman County in south central Kansas...

* Until 145 AM CDT

* At 112 AM CDT...National Weather Service meteorologists were
  tracking a strong thunderstorm 7 miles southeast of Cunningham, or
  11 miles west of Kingman...moving east at 20 mph.

wind gusts up to 50 mph will be possible with this storm.

* Locations impacted include...
  Kingman, Cunningham, Nashville, Willowdale, Zenda, Spivey,
  Cleveland, Penalosa, Rago and Kingman Airport.

LAT...LON 3739 9846 3773 9847 3773 9806 3739 9805
TIME...MOT...LOC 0613Z 290DEG 18KT 3759 9831

DARMOFAL
Special weather statement, Apr 16, 1:29 AM CDT, 1 hour 9 minutes before
Special Weather Statement
National Weather Service Wichita KS
129 AM CDT SUN APR 16 2017

KSZ067>069-082-083-160715-
Reno KS-Butler KS-Harvey KS-Sedgwick KS-Kingman KS-
129 AM CDT SUN APR 16 2017

The National Weather Service in Wichita has issued a

* Significant Weather Advisory for...
  Southeastern Reno County in south central Kansas...
  Northwestern Butler County in south central Kansas...
  Eastern Harvey County in south central Kansas...
  Northern Sedgwick County in south central Kansas...
  Northeastern Kingman County in south central Kansas...

* Until 215 AM CDT

* At 126 AM CDT...National Weather Service Doppler radar was
  tracking thunderstorms with locally heavy rainfall along a line
  extending from near Elbing to Colwich to near Kingman...and moving
  east at 20 mph.

  Rainfall rates over one inch an hour can be expected.

* Locations impacted include...
  Wichita, Newton, Park City, Valley Center, Bel Aire, Goddard,
  Hesston, Maize, Kingman, Cheney, Halstead, North Newton, Sedgwick,
  Colwich, Garden Plain, Whitewater, Downtown Wichita, Kechi, Andale
  and Bentley.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These storms may produce ponding of water on roadways. Listen for
later statements or possible flood warnings...should the risk for
minor low-land flooding become more imminent.

&&

LAT...LON 3773 9829 3778 9765 3816 9742 3811 9715
      3809 9715 3809 9704 3807 9695 3764 9732
      3763 9811
TIME...MOT...LOC 0627Z 282DEG 18KT 3802 9717 3777 9752 3771 9811

DARMOFAL
Special weather statement, Apr 16, 1:54 AM CDT, 44 minutes before
Special Weather Statement
National Weather Service Wichita KS
154 AM CDT SUN APR 16 2017

KSZ083-160730-
Sedgwick KS-
154 AM CDT SUN APR 16 2017

The National Weather Service in Wichita has issued a

* Significant Weather Advisory for...
  Southwestern Sedgwick County in south central Kansas...

* Until 230 AM CDT

* At 153 AM CDT...National Weather Service meteorologists were
  tracking a strong thunderstorm over Cheney...moving southeast at 25
  mph.

hail up to the size of dimes will be possible with this storm along
with heavy rainfall.

* Locations impacted include...
  Wichita, Goddard, Clearwater, Cheney, Garden Plain, West Wichita,
  Eisenhower National Airport, Lake Afton and Cheney Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3755 9781 3773 9780 3773 9739 3748 9743
      3748 9745
TIME...MOT...LOC 0653Z 292DEG 23KT 3765 9776

DARMOFAL
Special weather statement, Apr 16, 2:12 AM CDT, 26 minutes before
Special Weather Statement
National Weather Service Wichita KS
212 AM CDT SUN APR 16 2017

KSZ069-160745-
Butler KS-
212 AM CDT SUN APR 16 2017

The National Weather Service in Wichita has issued a

* Significant Weather Advisory for...
  Northern Butler County in south central Kansas...

* Until 245 AM CDT

* At 209 AM CDT...National Weather Service meteorologists were
  tracking a strong thunderstorm 6 miles northeast of El Dorado...
  moving east at 40 mph. This will affect travelers along the
  Kansas turnpike between mile posts 70 and 92.

wind gusts up to 50 mph will be possible with this storm.

* Locations impacted include...
  El Dorado, Rosalia, Cassoday, El Dorado Lake and El Dorado State
  Park.

LAT...LON 3779 9691 3803 9686 3808 9653 3787 9652
      3777 9653
TIME...MOT...LOC 0711Z 281DEG 35KT 3790 9681

DARMOFAL

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 15, 7:03 PM CDTSevere Thunderstorm WarningICTBarton, Ellsworth, Russell57 min
Apr 15, 7:42 PM CDTSpecial Weather StatementICTRussell48 min
Apr 15, 7:47 PM CDTSpecial Weather StatementICTBarton43 min
Apr 15, 7:50 PM CDTSevere Thunderstorm WarningICTEllsworth, Lincoln, Saline55 min
Apr 15, 7:51 PM CDTSevere Thunderstorm WarningICTBarton, Ellsworth, Rice54 min
Apr 15, 8:06 PM CDTAreal Flood WarningICTEllsworth, Lincoln, Saline15 hr
Apr 15, 8:18 PM CDTSevere Thunderstorm WarningICTLincoln, Russell57 min
Apr 15, 8:21 PM CDTFlash Flood WarningICTEllsworth, Lincoln, Saline8 hr
Apr 15, 8:32 PM CDTSpecial Weather StatementICTBarton43 min
Apr 15, 8:37 PM CDTSevere Thunderstorm WarningICTEllsworth, Lincoln, Saline68 min
Apr 15, 8:39 PM CDTSpecial Weather StatementICTRice51 min
Apr 15, 8:44 PM CDTSevere Thunderstorm WarningICTBarton61 min
Apr 15, 9:39 PM CDTSpecial Weather StatementICTBarton51 min
Apr 15, 9:41 PM CDTSpecial Weather StatementICTEllsworth49 min
Apr 15, 9:42 PM CDTSpecial Weather StatementICTSaline48 min
Apr 15, 10:03 PM CDTSevere Thunderstorm WarningICTBarton57 min
Apr 15, 10:16 PM CDTAreal Flood WarningICTBarton12 hr
Apr 15, 10:38 PM CDTSevere Thunderstorm WarningICTMcPherson, Rice44 min
Apr 16, 12:05 AM CDTAreal Flood WarningICTMcPherson9 hr
Apr 16, 12:40 AM CDTSpecial Weather StatementICTKingman35 min
Apr 16, 1:13 AM CDTSpecial Weather StatementICTKingman32 min
Apr 16, 1:29 AM CDTSpecial Weather StatementICTHarvey, Sedgwick46 min
Apr 16, 1:36 AM CDTAreal Flood WarningICTHarvey8 hr
Apr 16, 1:54 AM CDTSpecial Weather StatementICTSedgwick36 min
Apr 16, 2:06 AM CDTSevere Thunderstorm WarningICTSedgwick, Sumner39 min
Apr 16, 2:12 AM CDTSpecial Weather StatementICTButler33 min
Apr 16, 2:43 AM CDTAreal Flood WarningICTButler, Sedgwick6 hr
Apr 16, 3:12 AM CDTSpecial Weather StatementICTCowley, Sumner33 min
Apr 16, 4:29 AM CDTSpecial Weather StatementICTChautauqua, Montgomery46 min
Apr 16, 5:11 AM CDTSpecial Weather StatementICTLabette, Montgomery, Neosho49 min
Apr 16, 6:46 PM CDTSpecial Weather StatementICTChautauqua44 min
Apr 16, 6:50 PM CDTSpecial Weather StatementICTSumner40 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.